Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The theta divisor and the Stickelberger theorem

Author: A. Álvarez
Journal: Proc. Amer. Math. Soc. 133 (2005), 2207-2217
MSC (2000): Primary 11G09, 11G40, 14K25
Published electronically: March 4, 2005
MathSciNet review: 2138861
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is devoted to studying certain trivial correspondences provided by theta divisors and their relation to the Brumer-Stark conjecture.

References [Enhancements On Off] (What's this?)

  • [Al] Alvarez, A. ``Uniformizers for elliptic sheaves'', International Journal of Mathematics 11 n 7 (2000), pp.949-968 MR 1792961 (2001k:11106)
  • [An1] Anderson, G. ``Rank one elliptic $A$-modules and $A$-harmonic series'', Duke Mathematical Journal 73 (1994), pp.491-542 MR 1262925 (95b:11059)
  • [An2] Anderson, G. ``A two dimensional analogue of Stickelberger's theorem'' in: The Arithmetic of Function Fields, ed. D.Goss, D.R. Hayes, W. de Gruyter, Berlin, 1992, pp.51-77 MR 1196511 (94a:11183)
  • [An3] Anderson, G. ``A two-variable refinement of the Stark conjecture in the function field case'' math.NT/0407535
  • [C] Coleman, R. ``On the Frobenius endomorphisms of the Fermat and Artin-Schreier curves'' Proc. Amer. Math. Soc., 102 (1988), pp.463-466. MR 0928961 (89c:11099)
  • [Dr] Drinfeld, V.G. ``Commutative subrings of certain non-commutative rings'', English Transl. in Funct. Anal. Appli. 21 (1987), pp.107-122
  • [F] Pablos, Fernando. ``On the Tame symbol of an algebraic curve'', Comm. Algebra 30 n 9 (2002), pp.4349-4368 MR 1936475 (2003k:14042)
  • [H] Hayes, D.R. ``Stickelberg elements in function fields'', Compositio Mathematica 55 (1985), pp.209-239 MR 0795715 (87d:11091)
  • [Mu] Mumford, D. ``An algebro-geometric construction of commuting operators and of solutions to the Toda lattice equations, Korteweg-de Vries equation and related non-linear equations'', Int. Symp. Algebraic Geometry (Kyoto 1977), Kinokuniya, Tokyo, 1977, 115-153. MR 0578857 (83j:14041)
  • [Se] Serre, J.P. ``Groupes algebriques et corps de classes'', Hermann (1959).
  • [T] Tate, J. ``Les Conjectures de Stark sur les fonctions $L$ d'Artin en $s=0$'', Birkhauser, Boston, 1984 MR 0782485 (86e:11112)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11G09, 11G40, 14K25

Retrieve articles in all journals with MSC (2000): 11G09, 11G40, 14K25

Additional Information

A. Álvarez
Affiliation: Departamento de Matemáticas, Universidad de Salamanca, Plaza de la Merced 1-4, Salamanca (37008), Spain

Received by editor(s): September 2, 2003
Published electronically: March 4, 2005
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society